# SDR SWI2024F00440

- Difficulty date: September 17, 2023
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 42,104 hours, 38,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 409 S25-26r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY FR 409 AFT SUPPORT BRACKETS BETWEEN STGR 26R AND 25R SIGNS OF CORROSION   (C-CHECK RO 11/16/2023)   BLENDED OUT CORROSION IN AVIONICS BAY FR 409 AFT SUPPORT BRACKET BTW STGR 26R AND 25R I.A.W. CRJ200 SRM 53-00-00. NDT PERFORMED BY BARON NDT LLC, FAA CRS# 5NDR545D, PERFORMED ET/UT DETAILED INSPECTION, NO DEFECTS NOTED AT TIME OF INSPECTION, SEE REPORT # S100523-3 P.O. NUMBER 169463 DATE 04OCT2023.
